# SDR DL73K011052

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 41,880 hours, 32,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DEPRESSURIZED, HAD TO DESCEND TO CONTROL CABIN.  CABIN ALTITUDE REACHED 13,000 FEET WITH A/C DESCENDING BACK DOWN THROUGH 13,000 FEET AND THEN DESCENDED WITH AIRCRAFT TO TOUCHDOWN.  REPLACED LDG SAFETY SWITCHES.  OPS CHECKS GOOD.
